# SDR DALA2017121908706

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 33,279 hours, 18,019 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE EXTERIOR SKIN, OF THE NR 2 PYLON AFT FAIRING INBOARD SIDE. REPAIRED IAW SRM 54-51-70,  AND 51-70-10 REPAIR 2.
